# SDR SIMA200220510

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON GALLEY CENTER FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY CUTOUT.  FABRICATED A REPAIR DOUBLER AND FILLER.  REPAIR DONE IAW SRM.
